# SDR DALA2024031303314

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 93,542 hours, 42,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Fod
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 671 R1 DOOR SLIDE WONT ARMED. CORRECTIVE ACTION: REMOVE OBJECT DOOR OK PER B757 AMM 25-61. (4830130)
